# SDR EE4Y100510

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 15,754 hours, 7,537 cycles
- Engine: Iae V2524A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, UPPER REAR FUSELAGE, AFT SERVICE AREA AT STA 2884 -Y76.5 FLOOR SUPPORT STRUCTURE BEAM CORRODED (BEAM PN: D5347219320000) THE CORROSION REQUIRES A MAJOR REPAIR.
